# SDR ASAA2019030328453

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,613 hours, 12,499 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL, LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK BITE REF FIM 21-62 TASK 801. NO FAULTS NOTED. RESET CONTROLLER. RT PACK CAUTION LIGHT CLEARED. FAULT INTERMITTENT. RAN PACKS - OPS OK. PERFORMED MASTER CAUTION RECALL - NO LIGHTS ILLUMINATED. REF AMM 21-51-00. NO DEFECTS NOTED.
